Alert archive / Alabama / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 48, NWS Huntsville, AL

May 4, 2021Cullman County, Alabama

NWS Huntsville, AL issued this severe thunderstorm warning at May 4, 2021, 11:18 AM CDT for Cullman County, Alabama. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 4, 2021, 11:18 AM CDT (16:18 UTC)
Expired
May 4, 2021, 12:00 PM CDT
In force
42 min
Issued by
NWS Huntsville, AL
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Cullman County, AL

The radar

The Birmingham radar (KBMX), 85 km from the middle of the area, began a volume at 16:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 4, 9:18 AM CDTTornado WatchSPC7 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 4.3 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2021-05-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2158 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2021-05-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 145 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2158 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
569 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
145 m²/s²
0-3 km storm-relative helicity
195 m²/s²
Significant tornado parameter
1.4
Supercell composite
7.3

Open this sounding in Storm Lab

The text

As transmitted.

573 
WUUS54 KHUN 041618
SVRHUN
ALC043-041700-
/O.NEW.KHUN.SV.W.0048.210504T1618Z-210504T1700Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Huntsville AL
1118 AM CDT Tue May 4 2021

The National Weather Service in Huntsville Alabama has issued a

* Severe Thunderstorm Warning for...
  Southwestern Cullman County in north central Alabama...

* Until noon CDT.

* At 1118 AM CDT, a severe thunderstorm was located over Sipsey, or
  near Sumiton, moving east at 45 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Garden City, Colony, Arkadelphia and Black Bottom. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 400 PM CDT for north central
and northeastern Alabama.

For your protection move to an interior room on the lowest floor of a
building.

Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3389 8701 3390 8710 3391 8708 3393 8709
      3405 8670 3395 8679 3396 8682 3394 8682
      3395 8684 3393 8686 3394 8688 3392 8689
      3391 8692 3387 8694 3386 8699
TIME...MOT...LOC 1618Z 258DEG 40KT 3384 8709 

HAIL...1.00IN
WIND...60MPH
 
$$

05/MA
3 follow-up statements
225 
WWUS54 KHUN 041634
SVSHUN

Severe Weather Statement
National Weather Service Huntsville AL
1134 AM CDT Tue May 4 2021

ALC043-041700-
/O.CON.KHUN.SV.W.0048.000000T0000Z-210504T1700Z/
Cullman AL-
1134 AM CDT Tue May 4 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL NOON CDT FOR
SOUTH CENTRAL CULLMAN COUNTY...

At 1134 AM CDT, a severe thunderstorm was located over Arkadelphia,
or 11 miles northeast of Sumiton, moving east at 45 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Garden City, Colony, Arkadelphia and Black Bottom. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 400 PM CDT for north central
and northeastern Alabama.

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3389 8701 3395 8701 3405 8670 3395 8679
      3396 8682 3394 8682 3395 8684 3393 8686
      3394 8688 3392 8689 3391 8692 3387 8694
      3386 8699
TIME...MOT...LOC 1634Z 257DEG 38KT 3387 8690 

HAIL...1.00IN
WIND...60MPH
 
$$

05/MA
428 
WWUS54 KHUN 041646
SVSHUN

Severe Weather Statement
National Weather Service Huntsville AL
1146 AM CDT Tue May 4 2021

ALC043-041700-
/O.CON.KHUN.SV.W.0048.000000T0000Z-210504T1700Z/
Cullman AL-
1146 AM CDT Tue May 4 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL NOON CDT FOR
SOUTH CENTRAL CULLMAN COUNTY...

At 1145 AM CDT, a severe thunderstorm was located over Blount
Springs, or 12 miles west of Cleveland, moving east at 50 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Garden City.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 400 PM CDT for north central
and northeastern Alabama.

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3401 8682 3405 8670 3395 8679 3396 8682
      3394 8682 3395 8684
TIME...MOT...LOC 1645Z 250DEG 42KT 3393 8678 

HAIL...1.00IN
WIND...60MPH
 
$$

05/MA
183 
WWUS54 KHUN 041651
SVSHUN

Severe Weather Statement
National Weather Service Huntsville AL
1151 AM CDT Tue May 4 2021

ALC043-041700-
/O.EXP.KHUN.SV.W.0048.000000T0000Z-210504T1700Z/
Cullman AL-
1151 AM CDT Tue May 4 2021

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL CULLMAN COUNTY
WILL EXPIRE AT NOON CDT...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning will be allowed to expire.

A Tornado Watch remains in effect until 400 PM CDT for north central
and northeastern Alabama.

LAT...LON 3401 8682 3405 8670 3395 8679 3396 8682
      3394 8682 3395 8684
TIME...MOT...LOC 1650Z 258DEG 40KT 3394 8674 

$$

05/MA

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Huntsville, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 4, 5:59 AM CDT, 5 hours 19 minutes earlier.

Area forecast discussion, May 4, 5:59 AM CDT, 5 hours 19 minutes before
Area Forecast Discussion
National Weather Service Huntsville AL
559 AM CDT Tue May 4 2021

.UPDATE...
For 12Z TAFS.

&&

.NEAR TERM...(Today)
Issued at 232 AM CDT Tue May 4 2021

This morning, an ongoing storm complex in Arkansas is pushing into
Tennessee, as of this writing at 2 AM. Additionally, a secondary MCS
tracking through southwestern AR into TX is starting to merge with
the more severe line to the northeast. As a result, we expect a large
MCS to track trough the MS Valley into the Southeast this morning.
Timing the current line of storms has it approaching NW Alabama
around 5 AM, but southwesterly forward-propagating Corfidi vectors
and mean flow increase heading into the morning hours, so we expect
the most severe portion of the line to track northeast of the TN
Valley. A severe thunderstorm watch has been issued to our northwest,
and we do not expect expansion into our area. While we cannot rule
out a stray strong to severe storm this morning with this line,
forecast soundings indicate a capping inversion just above the
surface, keeping this line of storms elevated. A capping inversion
was observed in the 06z OHX sounding, and this is not expected to
erode this morning ahead of this first line of storms.

Behind this storm complex, a surface low pressure system and
attendant cold front approach the TN Valley from the Southern Plains.
We expect daytime heating to allow for surface-based convection in
the late morning, and ample instability for convection to capitalize
on. While there is still the potential for severe storms this
afternoon, an additional scenario is coming into play, which keeps
most severe convection at least south of the TN river, if not south
of the TN Valley altogether. The second line of storms this afternoon
and evening is mostly likely to be severe along and south of where
the morning line of storms decays and sets up a differential heating
boundary. With deterministic and ensemble guidance supporting a more
southerly track of the surface low, there is decreasing confidence
that the severe potential with the second line of storms will extend
northward into the TN Valley. This afternoon is a time to be
vigilant with mesoscale analysis to determine whether we will see
mostly rain with a few thunderstorms, or a severe line of storms
capable of widespread damaging winds, hail, and tornadoes. Heavy
rainfall will be a threat, regardless, and localized flash flooding
will be possible with multiple rounds of showers and storms.

.SHORT TERM...(Tonight through Thursday)
Issued at 232 AM CDT Tue May 4 2021

As the second line of storms pushes east of the TN Valley this
evening, lingering rainfall will be possible overnight. Additional
shower development is possible ahead of the approaching cold front,
but these are not expected to bloom into thunderstorms, much less
strong to severe convection. Increasing cold air advection will drop
overnight temperatures tonight near daily averages in the mid to
upper 50s. Surface high pressure over the Mid-Mississippi Valley and
zonal flow aloft will create a pleasant forecast for mid week, with
highs in the low 70s and mostly clear skies.

.LONG TERM...(Thursday night through Monday)
Issued at 232 AM CDT Tue May 4 2021

On Thursday night, a shortwave trough will push through the Ohio
Valley and sweep a weak cold front through the region. While isolated
showers are possible in TN, this is unlikely, so stayed with a dry
forecast for late this week. Reinforcing weak CAA will keep highs on
Friday in the upper 60s to low 70s, but then warm into the upper 70s
on Saturday. As this shortwave trough lifts into the Northeast,
zonal flow is reestablished. Several impulses traverse the zonal flow
late this weekend into early next week, bringing additional chances
for multiple rounds of showers and storms.

&&

.AVIATION...(For the 12Z TAFS through 12Z Wednesday morning)
Issued at 600 AM CDT Tue May 4 2021

Scattered to numerous showers and storms will overspread the region
with MVFR decks this morning ahead of an approaching line of storms.
Occasional gusts up to 30-40 kts are possible, and some of these
storms may be severe with hail, damaging winds, and heavy rainfall.
After a brief break late this morning into the early afternoon, a
second round of strong to severe storms will be possible. Today is a
day where many amendments and convective airport weather warnings
will be issued. Expect IFR or LIFR conditions in any thunderstorms.
Behind the second line of storms, IFR ceilings may develop late
tonight into early tomorrow morning. Showers may linger overnight,
but confidence was too low to include at this time.

&&

.HUN WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
TN...NONE.
&&

NEAR TERM...30
SHORT TERM...30
LONG TERM...30
AVIATION...30

For more information please visit our website
at weather.gov/huntsville.
Hazardous weather outlook, May 4, 3:41 AM CDT, 7 hours 37 minutes before
Hazardous Weather Outlook
National Weather Service Huntsville AL
341 AM CDT Tue May 4 2021

ALZ001>010-016-TNZ076-096-097-050000-
Lauderdale-Colbert-Franklin AL-Lawrence-Limestone-Madison-Morgan-
Marshall-Jackson-DeKalb-Cullman-Moore-Lincoln-Franklin TN-
341 AM CDT Tue May 4 2021

This Hazardous Weather Outlook is for north central Alabama,
northeast Alabama, northwest Alabama and southern middle Tennessee.

.DAY ONE...Today.
Two rounds of thunderstorms are expected today. The first will occur
this morning, with gusty winds and small hail the most likely
hazards. A severe thunderstorm with damaging wind or large hail
remains possible.

A greater risk of strong to severe thunderstorms exists this
afternoon into the evening hours. Large hail, damaging winds, and
heavy rainfall will be the greatest threats. A tornado or two is also
possible.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

The probability for widespread hazardous weather is low.

A few thunderstorms are possible Sunday into Monday.

.SPOTTER INFORMATION STATEMENT...

Activation of storm spotters and emergency management personnel is
possible, especially this afternoon and evening.

Please relay any information about observed severe weather to the
NWS while following all local, state, and CDC guidelines.

In the hours before

Local storm report, May 4, 10:36 AM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1036 AM CDT TUE MAY 4 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0726 AM     FLOOD            2 ENE FLORENCE          34.84N 87.63W
05/04/2021                   LAUDERDALE         AL   PUBLIC

            REPORT FROM MPING: RIVER/CREEK OVERFLOWING;
            MINOR CROPLAND/YARD/BASEMENT FLOODING. DEPTH
            OF WATER UNKNOWN.

0833 AM     FLOOD            2 S UNDERWOOD-PETERSVIL 34.85N 87.70W
05/04/2021                   LAUDERDALE         AL   PUBLIC

            REPORT FROM MPING: RIVER/CREEK OVERFLOWING;
            MINOR CROPLAND/YARD/BASEMENT FLOODING. DEPTH
            OF WATER UNKNOWN.

0940 AM     TSTM WND DMG     3 S SKYLINE             34.77N 86.12W
05/04/2021                   JACKSON            AL   LAW ENFORCEMENT

            CORRECTION: TREES DOWN ACROSS HWY 79 AT CR21
            SOUTH OF SKYLINE. TREES ALSO DOWN AT
            INTERSECTION OF CR107 AND CR241 NEAR HYTOP.

1014 AM     TSTM WND DMG     6 NW SKYLINE            34.87N 86.20W
05/04/2021                   JACKSON            AL   EMERGENCY MNGR

            TREES AND POWERLINES DOWN BLOCKING ROADWAY.

1015 AM     FLOOD            1 SW GOOD HOPE          34.10N 86.88W
05/04/2021                   CULLMAN            AL   PUBLIC

            REPORT FROM MPING: RIVER/CREEK OVERFLOWING;
            MINOR CROPLAND/YARD/BASEMENT FLOODING. DEPTH
            OF WATER UNKNOWN.

&&
Special weather statement, May 4, 10:51 AM CDT, 27 minutes before
Special Weather Statement
National Weather Service Huntsville AL
1051 AM CDT Tue May 4 2021

ALZ008-010-041630-
Marshall AL-DeKalb AL-
1051 AM CDT Tue May 4 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MARSHALL AND
SOUTHWESTERN DEKALB COUNTIES UNTIL 1130 AM CDT...

At 1051 AM CDT, Doppler radar was tracking a strong thunderstorm over
Snead, or 10 miles east of Blountsville, moving east at 30 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Albertville, Boaz, Crossville, Douglas, McVille, High Point, Horton,
Arona, Painter and Kilpatrick.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Very heavy rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike several miles away from a thunderstorm. Seek a
safe shelter inside a building or vehicle.

&&

LAT...LON 3421 8641 3437 8605 3420 8595 3420 8611
      3419 8611 3418 8619 3410 8630
TIME...MOT...LOC 1551Z 254DEG 25KT 3410 8640

05/MA
Local storm report, May 4, 11:02 AM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1102 AM CDT TUE MAY 4 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0856 AM     TSTM WND DMG     1 N HARTSELLE           34.45N 86.94W
05/04/2021                   MORGAN             AL   PUBLIC

            TREE DOWN ON SPARKMAN ROAD NEAR FIRST
            BAPTIST CHURCH IN HARTSELLE.

&&

12
Local storm report, May 4, 11:07 AM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1107 AM CDT TUE MAY 4 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1018 AM     FLASH FLOOD      1 E ALBERTVILLE         34.26N 86.19W
05/04/2021                   MARSHALL           AL   PUBLIC

            FLASH FLOODING ON COLUMBUS STREET IN
            ALBERTVILLE. AT LEAST 6 INCHES OF WATER OVER
            THE ROADWAY. REPORT RELAYED VIA SOCIAL
            MEDIA.

&&

12
Local storm report, May 4, 11:08 AM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1108 AM CDT TUE MAY 4 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0856 AM     TSTM WND DMG     1 N HARTSELLE           34.45N 86.94W
05/04/2021                   MORGAN             AL   PUBLIC

            TREE DOWN ON SPARKMAN ROAD NEAR FIRST
            BAPTIST CHURCH IN HARTSELLE.

1018 AM     FLASH FLOOD      1 E ALBERTVILLE         34.26N 86.19W
05/04/2021                   MARSHALL           AL   PUBLIC

            FLASH FLOODING ON COLUMBUS STREET IN
            ALBERTVILLE. AT LEAST 6 INCHES OF WATER OVER
            THE ROADWAY. REPORT RELAYED VIA SOCIAL
            MEDIA.

0726 AM     FLOOD            2 ENE FLORENCE          34.84N 87.63W
05/04/2021                   LAUDERDALE         AL   PUBLIC

            REPORT FROM MPING: RIVER/CREEK OVERFLOWING;
            MINOR CROPLAND/YARD/BASEMENT FLOODING. DEPTH
            OF WATER UNKNOWN.

0833 AM     FLOOD            2 S UNDERWOOD-PETERSVIL 34.85N 87.70W
05/04/2021                   LAUDERDALE         AL   PUBLIC

            REPORT FROM MPING: RIVER/CREEK OVERFLOWING;
            MINOR CROPLAND/YARD/BASEMENT FLOODING. DEPTH
            OF WATER UNKNOWN.

0940 AM     TSTM WND DMG     3 S SKYLINE             34.77N 86.12W
05/04/2021                   JACKSON            AL   LAW ENFORCEMENT

            CORRECTION: TREES DOWN ACROSS HWY 79 AT CR21
            SOUTH OF SKYLINE. TREES ALSO DOWN AT
            INTERSECTION OF CR107 AND CR241 NEAR HYTOP.

1014 AM     TSTM WND DMG     6 NW SKYLINE            34.87N 86.20W
05/04/2021                   JACKSON            AL   EMERGENCY MNGR

            TREES AND POWERLINES DOWN BLOCKING ROADWAY.

1015 AM     FLOOD            1 SW GOOD HOPE          34.10N 86.88W
05/04/2021                   CULLMAN            AL   PUBLIC

            REPORT FROM MPING: RIVER/CREEK OVERFLOWING;
            MINOR CROPLAND/YARD/BASEMENT FLOODING. DEPTH
            OF WATER UNKNOWN.

&&
Special weather statement, May 4, 11:15 AM CDT, 3 minutes before
Special Weather Statement
National Weather Service Huntsville AL
1115 AM CDT Tue May 4 2021

ALZ016-041700-
Cullman AL-
1115 AM CDT Tue May 4 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CULLMAN COUNTY UNTIL
NOON CDT...

At 1115 AM CDT, Doppler radar was tracking a strong thunderstorm over
Lynns Park, or near Cordova, moving east at 40 mph.

Penny size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Garden City, Colony, Arkadelphia and Black Bottom.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Very heavy rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike several miles away from a thunderstorm. Seek a
safe shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3389 8701 3390 8710 3391 8708 3393 8709
      3403 8671 3395 8679 3396 8682 3394 8682
      3395 8684 3393 8686 3394 8688 3392 8689
      3391 8692 3390 8693 3388 8692 3387 8694
      3386 8699
TIME...MOT...LOC 1615Z 257DEG 35KT 3384 8713

05/MA

The office that day

Everything else NWS Huntsville, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 4, 7:18 AM CDTSpecial Weather StatementHUNColbert42 min
May 4, 7:45 AM CDTSpecial Weather StatementHUNCullman60 min
May 4, 8:31 AM CDTSpecial Weather StatementHUNLimestone, Madison, Morgan44 min
May 4, 9:01 AM CDTSpecial Weather StatementHUNJackson44 min
May 4, 9:04 AM CDTSevere Thunderstorm WarningHUNJackson26 min
May 4, 9:23 AM CDTSpecial Weather StatementHUNDeKalb52 min
May 4, 9:25 AM CDTSpecial Weather StatementHUNCullman, Morgan50 min
May 4, 9:31 AM CDTSevere Thunderstorm WarningHUNCullman, Morgan39 min
May 4, 9:39 AM CDTSevere Thunderstorm WarningHUNDeKalb, Jackson36 min
May 4, 9:51 AM CDTSevere Thunderstorm WarningHUNDeKalb24 min
May 4, 10:17 AM CDTSpecial Weather StatementHUNDeKalb58 min
May 4, 10:47 AM CDTFlash Flood WarningHUNDeKalb, Marshall3 hr
May 4, 10:51 AM CDTSpecial Weather StatementHUNMarshall39 min
May 4, 11:15 AM CDTSpecial Weather StatementHUNCullman45 min
May 4, 3:37 PM CDTSpecial Weather StatementHUNFranklin23 min
May 4, 4:18 PM CDTSpecial Weather StatementHUNLauderdale27 min
May 4, 5:10 PM CDTSpecial Weather StatementHUNCullman35 min
May 4, 5:56 PM CDTSpecial Weather StatementHUNMadison49 min
May 4, 6:01 PM CDTSpecial Weather StatementHUNMarshall44 min
May 4, 6:16 PM CDTSpecial Weather StatementHUNMadison44 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.